# SDR AALA951688

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632AA
- Make and model: Boeing 757223
- Aircraft serial: 24590
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 141N5112
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CORROSION BLEND OUT AT STA 365, RBL 10 AND RBL 59, BEYOND SRM LIMITS.  REPAIRED PER MRB 757-597.  TST, 15,687.21 HRS, CYCLES 5,989.  (X)
